# SDR SWAA2014101633006

- Difficulty date: October 3, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 62,269 hours, 50,136 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 6569646
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD TE VERTICAL ATTACH ANGLE CRACKED JUST OTBD OF NR 6 FLAP TRACK FAIRING.  R & R ANGLE IAW DWG.
